A Caltech Library Service

The Green-Tao theorem: an exposition

Conlon, David and Fox, Jacob and Zhao, Yufei (2014) The Green-Tao theorem: an exposition. EMS Surveys in Mathematical Sciences, 1 (2). pp. 249-282. ISSN 2308-2151.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


The celebrated Green-Tao theorem states that the prime numbers contain arbitrarily long arithmetic progressions. We give an exposition of the proof, incorporating several simplifications that have been discovered since the original paper.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Conlon, David0000-0001-5899-1829
Additional Information:© 2014 European Mathematical Society. Published online 2014-11-28. The first author was supported by a Royal Society University Research Fellowship. The second author was supported by a Packard Fellowship, NSF Career Award DMS-1352121, an Alfred P. Sloan Fellowship, and an MIT NEC Corporation Award. The third author was supported by a Microsoft Research PhD Fellowship. We thank Yuval Filmus, Mohammad Bavarian, and the anonymous referee for helpful comments on the manuscript.
Funding AgencyGrant Number
David and Lucile Packard FoundationUNSPECIFIED
Alfred P. Sloan FoundationUNSPECIFIED
Microsoft ResearchUNSPECIFIED
Subject Keywords:Green-Tao theorem, primes in arithmetic progression
Issue or Number:2
Record Number:CaltechAUTHORS:20190812-163001431
Persistent URL:
Official Citation:Conlon David, Fox Jacob, Zhao Yufei: The Green-Tao theorem: an exposition. EMS Surv. Math. Sci. 1 (2014), 249-282. doi: 10.4171/EMSS/6
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:97849
Deposited By: Melissa Ray
Deposited On:19 Aug 2019 21:02
Last Modified:03 Oct 2019 21:35

Repository Staff Only: item control page